MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Scar Tissue (2060); Tissue Breakdown (2681)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 9 months ago, the patient noticed a scab on their head "above the left side of the dbs." the scab on their head was checked by numerous people in those 9 months.The patient reported to the hospital to have an mri.It was noted that upon arrival, the patient had an open wound on the left side of their head over the top of their burr hole cap.The patient's healthcare provider (hcp) and a manufacturer representative (rep) were notified of the issue, and the patient was advised to go to the hospital as soon as possible for evaluation.There, they learned there was an infection within the scab.A team of neurosurgeons "removed the scab and took out all the leads that were part of that." (left side system - lead, burr hole cap, and extension were removed on (b)(6) 2026).The patient stated that the rep's decision saved their life.There were no known contributing factors.The issue was resolved.
 
Additional Manufacturer Narrative
D10.Section d information references the main component of the system.Other relevant device(s) are: product id: 3389s-40, serial/lot #: (b)(6), ubd: (b)(6) 2022, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50090938
Report Number3004209178-2026-12815
Device Sequence Number18620168
Product Code MHY
UDI-Device Identifier00643169864238
UDI-Public(01)00643169864238(17)200914
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight110 LB